Posted by Alx (188.8.131.52) on September 15, 1999 at 09:00:24:
In Reply to: Need support and help posted by Nancy on September 15, 1999 at 01:32:25:
Nancy, I hope by the time you read this you are feeling much, much better. I too have had the prolonged attack on occaission during this current cycle and know how hurtful it is. My heart goes out to you. And I hope you did make the suggested trip to the ER, just be sure to always INFORM the ER personel you are having a "Cluster Headache" & with any luck you will get the proper treatment.
Can I ask the reason you cannot take most of the meds for clusters? I have a heart condition and am extremely limited in what I can use to fight the Beast as well. If it is a heart ailment & you are on meds for that already, you may be able to try Verapamil, a calcium channell blocker that seems to work for a good number of our fellow CHer's. I have just started taking the drug and it's too early to say if it is or it's going to help. But it might be worth a shot for you as well. If you are already taking a calcium channell blocker as part of your regimen your cardiologist will probably discontinue it's use while you are taking the Verapamil...be sure to let your Physician know your current situation. AND GOOD LUCK!
Post a Followup